MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1068915

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1985

[Hypoglycemia with loss of consciousness during insulin therapy as an initial symptom of Addison's disease. Report of 2 cases].

Schröter W, Arends J, Runte L, Spelzhaus A, Neumeyer H, Talaulicar M, Boustani A, Willms B

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Within a six-month period, two type-I diabetics were admitted because of labile metabolic state with recurrent severe hypoglycaemia and unconsciousness. In both patients electrolytes were normal on admission. There were at first only few pointers to Addison's disease. But in both primary adrenocortical insufficiency was demonstrated to be the cause of the symptoms. Serological tests suggested an autoimmune genesis. Recurrent severe hypoglycaemia and unconsciousness in insulin-treated diabetics indicates that adrenocortical insufficiency should be excluded.

Для цитирования: Schröter W, Arends J, Runte L, Spelzhaus A, Neumeyer H, Talaulicar M, Boustani A, Willms B. [Hypoglycemia with loss of consciousness during insulin therapy as an initial symptom of Addison's disease. Report of 2 cases].. Deutsche medizinische Wochenschrift (1946). 1985. DOI: 10.1055/s-2008-1068915.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.